# SDR QMLA2024020820014

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N329AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4645
- Aircraft time: 4,723 hours, 14,973 cycles
- Engine time: 3,786 hours, 69,899 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR LIGHT ILLUMINATED. LANDED AT DESTINATION HOSPITAL, CALLED MECHANIC, AND MELED IAW AIRMETHODS' EC130 MEL DOCUMENT. PRECAUTION WHILE THE MEL IS IN EFFECT IS TO VISUALLY VERIFY ALL THE DOORS ARE SECURED PRIOR TO LIFT OFF.
